Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Recommended Posts

ok, so I've been trying to research this and I'm not really getting any answers, so I decided I would see if anyone here could help me!

well, I will be done with accutane in about a month and a half and right now my face is mostly clear. I'm now left with scars...mom got me obagi nu derm, but it's not like the whole system...it's steps 5 (skin lightener and blender) and 6 (skin lightener).

I'm kind of getting this gut feeling not to use it, the reviews I was reading were either really good or really bad. And considering that my scars really aren't that bad (just a lot of red marks, only a few of the icepick kind) I feel that it would be bad to use something harsh after accutane...

what do you all think????? should I use it, or just try to let the scars naturally fade?

Share this post


Link to post
Share on other sites

Yeah, I would stay away from stuff like that. Some people feel you can scar more easily while on the tane, so the last thing you need is some product making you break out. I would just do very little at this point. Stay out of the sun, or wear a doc recommended sun block if you do go out. Stay away from harsh cleansers and all that. Just let your skin rest. Let all the drug get out of your system for the coming months. Maybe you could get a little thing of Super CP Serum and just put a thin bit of that on each day to help the healing. But that's all I would do. Then months from now, if you have any kind of scars left, you can maybe think about doing something. But I would just leave it all alone for now. I think the less you mess with it the better.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×